# SDR SWIA201436185

- Difficulty date: January 24, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 20,093 hours, 12,207 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER THRUST REVERSER DEPLOY LINE IS CHAFING ON AN INTERCOSTAL.  C-CHECK REPAIRED IAW REO.
